# SDR 2001F00213

- Difficulty date: July 27, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 11,091 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 9501 - EYW/TPA - DURING FLIGHT, NR 1 ENGINE HAS A RAPID INCREASE IN ITT AND FUEL FLOW.  PRECAUTIONARY SHUTDOWN ENGINE.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
